# SDR MWEA00392

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 9915570101
- Condition: Chafed
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRWAY CHAFED ON BOTH LEFT AND RIGHT OUTBOARD EDGES.  FABRICATED AND INSTALLED SKIN.
